Mathematical methods of regular dynamics (Kowalevski workshop) - Preface

Citation
V. Kuznetsov et F. Nijhoff, Mathematical methods of regular dynamics (Kowalevski workshop) - Preface, J PHYS A, 34(11), 2001, pp. 2071-2073
Language
INGLESE
art.tipo
Editorial Material
Categorie Soggetti
Physics
Journal title
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN journal
0305-4470 → ACNP
Volume
34
Issue
11
Year of publication
2001
Pages
2071 - 2073
Database
ISI
SICI code
0305-4470(20010323)34:11<2071:MMORD(>2.0.ZU;2-P